# SDR R61A201312021294

- Difficulty date: December 2, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N163HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000255
- Aircraft time: 11,481 hours, 6,989 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A EMERGENCY DOOR OPEN MESSAGE. AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT.  MAINTENANCE SECURED THE LT OVERWING EMERGENCY EXIT DOOR IAW AMM WITH NO DEFECTS NOTED.  ACFT IS GOOD FOR SERVICE.
